# SDR F3LA200500018

- Difficulty date: April 22, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N313FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26442
- Aircraft time: 34,115 hours, 25,471 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cover
- Condition: Missing
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO DEN, ON CLIMB-OUT, BOTH ENGINE OIL QUANTITY INDICATORS WENT TO ZERO.  BOTH OIL PRESSURE INDICATORS WENT TO ZERO.  BOTH LOW OIL PRESSURE LIGHTS ILLUMINATED.  ENGINES OPERATED APPROXIMATELY 15 MINUTES IN THAT CONDITION UNTIL LANDING, WHICH WAS WITHOUT INCIDENT.  BOTH ENGINE EGT'S, VIBRATION AND OIL TEMPS REMAINED NORMAL FOR DURATION OF ENGINE OPERATIONS.  INSPECTED BOTH ENGINES AND DETERMINED OIL LOSS WAS DUE TO N2 GEARBOX ROTATION DRIVE ACCESS COVERS NOT INSTALLED ON EITHER ENGINE.  BOTH ENGINES ARE IN THE PROCESS OF BEING REPLACED.  ENGINE INFORMATION IS AS FOLLOWS:  CFM56-3B2.  NR 1 ENGINE, S/N 856183, 32111.70 HRS., 24091 CYC  NR 2 ENGINE, S/N 857192, 32907.4 HRS., 24616 CYC.
